# SDR SWAA113852

- Difficulty date: May 20, 2011
- Submitted: May 26, 2011
- Operation: Air carrier
- Aircraft: N528SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26570
- Aircraft time: 59,582 hours, 56,631 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: BACC63BP10C5SN
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK FOUND, LT FWD OVERWING EMERGENCY EXIT LIGHT INOP.  RECONNECTED CONNECTOR PER MM.
